Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lebal

I.B.? What really is it, why does it really happen!

Hello. Everyone here is probably aware of the IB(thats an initial breakout for you newbies). I am a month and a bit into my second accutane round, and still in the later stages of it. There is very definitly a certain type of accutane spot. From personal experince they dont really come to a white head, and they arent a cyst as such because they dont seem to have the pustual(sorry...) mass they do. Its more a very inflammed reddish and deep 'spot', blemish is perhaps the better term.

By general understanding you get more of these as a result of a start of accutane course or retin a treatment(delivery different, however they are similar in action).

Is saying that they are the spots already in the skin to simplistic? But even then, why do they come to the surface suddenly? Whats the mechanism pushing them up.

Having gone through all the this before I'm not really to concerned about them because as angry as they look i know they they do eventually go away. Is it a result of the accutane that they take so long to heal? My skin is taking on that familiar red tone i had on my first course. However its all going very well, and all though im sure it will be considerd a dangerous statement to some, I really do think this drugs amazing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×